# SDR USAA20100823EM041

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE L2 DOOR ASSIST BOTTLE REQUIRED SERVICING.  MAINTENANCE SERVICED THE L2 DOOR ASSIST BOTTLE PER AMM 52-12-51.
